# SDR SWAA2012101508492

- Difficulty date: October 12, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 32,453 hours, 21,185 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5952884
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE PACK LOOSE.  SECURED SLIDE PER AMM.
